# SDR ASOA200901100

- Difficulty date: October 3, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-567
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY SEAT TRACK LBL 9.0 FS 559+96 TO FS 567 IS CORRODED. REMOVED AND REPLACED CARGO BAY SEAT TRACK LBL 9.0 F.S. 559+96 TO F.S. 567 IAW SRM 51-41-02.
